| Catalog Number |
SMHX230 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female who underwent a breast augmentation primary with mentor memorygel xtra, 370cc on the left, and 230cc on the right side silicone prosthesis experienced bilateral capsular contracture grade iii on the left, and grade iv on the right side postoperative.The video call examination diagnosed the issue.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report relates to the right side.
Additional Manufacturer Narrative
Additional information received on november 5, 2024 indicated that the patient scheduled for bilateral capsulectomy, capsulotomy and bilateral replacements with unspecified prostheses on (b)(6), 2024.Date of event updated to (b)(6), 2024, and capsular contracture grade for the left side updated to iii-iv.Reason for device explant and/or reoperation: capsular contracture grade iv.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information received on december 26, 2024, indicated that the patient underwent bilateral replacements as follow: left sn: (b)(6), right sn: (b)(6).Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).